Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Immersions of $RP^{2^e-1}$

Donald M Davis, Giora Dula, Jesús González and Mark Mahowald

Algebraic & Geometric Topology 8 (2008) 997–1030
Abstract

We prove that RP2e1 can be immersed in 2e+1e7 provided e 7. If e 14, this is 1 better than previously known immersions. Our method is primarily an induction on geometric dimension, with compatibility of liftings being a central issue.

Keywords
immersions, real projective space
Mathematical Subject Classification 2000
Primary: 57N35
Secondary: 55S40
References
Publication
Received: 11 January 2007
Revised: 23 May 2008
Accepted: 23 May 2008
Published: 5 July 2008
Authors
Donald M Davis
Lehigh University
Bethlehem, PA 18015
USA
http://www.lehigh.edu/~dmd1
Giora Dula
Netanya College
Netanya 42365
Israel
Jesús González
Departamento de Matemáticas
Centro de Investigación y de Estudios Avanzados del IPN
México DF 07000
México
Mark Mahowald
Northwestern University
Evanston, IL 60208
USA